# SDR QXEA0101118

- Difficulty date: June 21, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 9,728 hours, 13,063 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND NACELLE FIREWALL CRACKED OUTBOARD OF EXHAUST DUCT APPROXIMATELY 10 O'CLOCK POSITION. REPAIRED IAW DHC-8 RD 8-54-806.
